# SDR AALA201807179034

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 55,230 hours, 24,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2RE DOOR WHEN ARMED, A SCREW FELL OUT, UNKNOWN LOCATION. MAINTENANCE REMOVED DEBRIS, ARM/DISARM LEVER FOUND NO FAULTS AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER 52-10-00.
